MAUDE Adverse Event Report: AVANOS MEDICAL, INC. ON-Q* C-BLOC PAIN RELIEF SYSTEM; PUMP, INFUSION, ELASTOMERIC

AVANOS MEDICAL, INC. ON-Q* C-BLOC PAIN RELIEF SYSTEM; PUMP, INFUSION, ELASTOMERIC
Model Number CB002
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient reported severe pain all night and did not think on-q pump was working.Patient did not see any kinks in the tubing and the tubing is not clamped.Had patient disconnect the tubing from the catheter with help from the family and they did not see anything dripping from the end of the on-q tubing.On-q pump has not decreased in size since connection yesterday.Patient was instructed to remove the nerve catheter and report her lack of pain control to her surgical team.

Common Device Name
PUMP, INFUSION, ELASTOMERIC
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key17641207
Report Number17641207
Device Sequence Number12746771
Product Code MEB
UDI-Device Identifier00193494134693
UDI-Public(01)00193494134693
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/11/2023
Report Date (Section F) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCB002
Device Catalogue NumberCB002
Device Lot NumberQS-33788
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer08/29/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/29/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/11/2023